Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Entire solutions of first-order
nonlinear partial differential equations

Author: Jill E. Hemmati
Journal: Proc. Amer. Math. Soc. 125 (1997), 1483-1485
MSC (1991): Primary 35F20
MathSciNet review: 1396979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any entire solution of an essentially nonlinear first-order partial differential equation in two variables must be linear.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35F20

Retrieve articles in all journals with MSC (1991): 35F20

Additional Information

Jill E. Hemmati
Affiliation: Department of Mathematics, University of Arkansas, Fayetteville, Arkansas 72701

PII: S 0002-9939(97)03881-1
Received by editor(s): November 28, 1995
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia